# SDR ASAA2016050516813

- Difficulty date: May 5, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 53,928 hours, 21,006 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61503
- Part serial: 000827
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR HAS DENT AT LOWER HINGE.  ACFT GROUNDED. REPAIRED DOOR IAW BAC SQM 52-10-01-2R-5 REPAIR NR 5.
